| Catalog Number |
GPSXL3 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Codes |
Erosion (1750); Unspecified Infection (1930); Inflammation (1932); Pain (1994); Fluid Discharge (2686)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date sent to the fda: 11/14/2023 to date, the device has not been returned.If the product is returned for evaluation, any further information derived from the evaluation will be submitted in a supplemental 3500a form.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
It was reported by an attorney that the patient underwent a gynecological surgical procedure on (b)(6) 2020 and mesh was implanted.It was reported that the patient experienced chronic pain, dyspareunia, mesh erosion, inflammation, infection and drainage.It was reported that the patient has undergone multiple surgeries and revisionary procedures.No additional information was provided.
Additional Manufacturer Narrative
Date sent to the fda: 12/11/2023.A review of the batch manufacturing records was conducted and the batch met all finished goods release criteria.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
Date sent to the fda: 11/28/2023.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional b5 narrative: it was reported that the patient underwent a gynecological surgical procedure on (b)(6) 2017 and mesh was implanted.It was reported that the patient underwent a revision procedure on (b)(6) 2020.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.